Some new Hermite-Hadamard type inequalities for p−convex functions with generalized fractional integral operators

Document Type : Research Paper


1 Escuela de Ciencias Fisicas y Matematicas, Facultad de Ciencias Naturales y Exactas, Pontificia Universidad Catolica del Ecuador, Av. 12 de Octubre 1076, Apartado: 17-01-2184, Quito 170143, Ecuador

2 Department of Mathematics, University of Engineering and Technology, Lahore, Pakistan

3 Department of Basic Sciences, King Faisal University, Hofuf 31982, Al-Hasa, Saudi Arabia


By use of definition of a generalized fractional integral operators, proposed by Raina and Agarwal, we establish a fractional  Hermite-Hadamard type inequalities for p−convex functions and an identity with a parameter. We derive several parameterized  integral inequalities associated with this identity, and provide two examples to illustrate the obtained results.


Volume 13, Issue 2
July 2022
Pages 1693-1701
  • Receive Date: 26 October 2021
  • Revise Date: 21 April 2022
  • Accept Date: 26 April 2022
  • First Publish Date: 07 May 2022